MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10432915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: a facility contact name was not provided for reporting.H3, h6: the investigation is ongoing.The root cause has not been identified.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was notified that the magnetom skyra magnet ruptured after the system quenched.Consequently, helium entered the examination room.There was significant damage to the examination room, control room, and the waiting area.According to the information received from the siemens healthineers customer service engineer (cse), the helium compressor stopped working and the hospital technician requested a third-party company to repair the system.Some hours after the third-party company visited the site, the system quenched.The exact circumstances are still under investigation.Although there were no injuries associated with this issue, serious injury cannot be excluded in the case of reoccurrence.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the investigation of the reported event.The maintenance service contract between siemens healthineers and the hospital for the system expired in march 2023.Since then, the hospital has not made any further service requests to siemens healthineers.In addition, since july 2022 the hospital mandated a 3rd party service organization which was not approved by siemens healthineers.According to the available data a significant helium loss was observed during the period of 3rd party servicing which had not been addressed properly.In addition, the coldhead was exchanged under the responsibility of the 3rd party service organization on november 15, 2024, and was conducted at field which is in contradiction to the approved service instructions.These violations of our service instructions and avoidance of appropriate service interactions may have caused this loss of structural integrity of the helium containment system and the resulting system condition.

Brand Name
MAGNETOM SKYRA (DE)
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key22575848
Report Number3002808157-2025-00015
Device Sequence Number13151487
Product Code LNH
UDI-Device Identifier04056869006703
UDI-Public(01)04056869006703
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10432915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown